# SDR CALA9801362

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 756-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR PANEL AT STA 756-935 CRACKED AND WORN IN SEVERAL PLACES.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0.
